全部成果分类

  • 期刊论文(5)
  • 2012(5)
  • 应用数学学报英...(5)
  • 数学学院(5)

按条件检索“5”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: CSCD × 数据来源: 维普 × 出版年: 2012 × 出版物中文: 应用数学学报英文版 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Representation Theorems for Generators of BSDEs in L-p Spaces CSCD SCOPUS SCIE

作者:Song, Li; Hu, Feng; Chen, Zeng-jing

作者机构:[Song, L] School of Mathematics, Shandong University, Jinan 250100, China, School of Finance, Shandong Polytechnic University, Jinan 250100, China;[ Hu, F] School of Mathematics, Shandong University, Jinan 250100, China, Department of Mathematics, Qufu Normal University, Qufu 273165, China;[ Chen, Z.-J] School of Mathematics, Shandong University, Jinan 250100, China, Department of Financial Engineering, Ajou University, Suwon 443749, South Korea

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2012,Vol.28,Issue.2,255-264

资源类型:期刊论文

WOS:000303477100006

2. Componentwise Complementary Cycles in Multipartite Tournaments

作者:Zhi-hong HE[1];Guo-jun LI[2];Xue-qin ZHOU[1]

作者机构:[Zhi-hong HE;Xue-qin ZHOU]School of Mathematics and Information Science, Yantai University, Yantai 264005, China.;[Guo-jun LI]School of Mathematics and System Sciences, Shandong University, Jinan 250100, China

来源:应用数学学报:英文版,2012,Issue.01

资源类型:期刊论文

3. Componentwise complementary cycles in multipartite tournaments CSCD SCOPUS SCIE

作者:He, Zhi-hong; Li, Guo-jun; Zhou, Xue-qin

作者机构:[He, Z.-H] School of Mathematics and Information Science, Yantai University, Yantai 264005, China;[ Li, G.-J] School of Mathematics and System Sciences, Shandong University, Jinan 250100, China;[ Zhou, X.-Q] School of Mathematics and Information Science, Yantai University, Yantai 264005, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2012,Vol.28,Issue.1,201-208

资源类型:期刊论文

WOS:000298041700019

4. Empirical likelihood analysis of longitudinal data involving within-subject correlation CSCD SCOPUS SCIE

作者:Shuang HU;Lu LIN

作者机构:[Hu, S] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Lin, L] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2012,Vol.28,Issue.4,731-744

资源类型:期刊论文

WOS:000311514700013

5. Representation Theorems for Generators of BSDEs in L^p Spaces

作者:Li SONG[1,2];Feng HU[1,3];Zeng-jing CHENt[1,4]

作者机构:[Li SONG;Feng HU;Zeng-jing CHENt]School of Mathematics, Shandong University, Jinan 250100, China.;[Li SONG]School of Finance, Shandong Polytechnic University, Jinan 250100, China.;[Feng HU]Department of Mathematics, Qufu Normal University, Qufu 273165, China.;[Zeng-jing CHENt]Department of Financial Engineering, Ajou University, Suwon, 443749, Korea

来源:应用数学学报:英文版,2012,Issue.02

资源类型:期刊论文

TOP